Alert archive / Kansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 201, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 17, 2022, 6:30 PM CDT for Lincoln County, Kansas. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2022, 6:30 PM CDT (23:30 UTC)
- Expired
- Sep 17, 2022, 7:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
County Lincoln County, KS
The radar
The Grand Island radar (KUEX), 146 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 6:30 PM CDT | HAIL 1.5 | Lincoln, KS | |
| Sep 17, 7:04 PM CDT | HAIL 1 | Beverly, KS | |
| Sep 17, 7:13 PM CDT | TSTM WND GST 65 | Beverly, KS | HALF DOLLAR SIZED HAIL ALSO REPORTED. |
| Sep 17, 7:14 PM CDT | TSTM WND DMG | Beverly, KS | TRAINED SPOTTER REPORTED 8 TO 10 INCH TREE BRANCH DOWN IN TOWN. TIME IS ESTIMATED FROM NEIGHBORING REPORTS. |
| Sep 17, 7:16 PM CDT | HAIL 1.25 | 1 Nne Beverly, KS | GROUND COMPLETELY COVERED WITH DIMES AND QUARTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 5:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
636
WUUS53 KICT 172330
SVRICT
KSC105-180030-
/O.NEW.KICT.SV.W.0201.220917T2330Z-220918T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
630 PM CDT Sat Sep 17 2022
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Eastern Lincoln County in central Kansas...
* Until 730 PM CDT.
* At 630 PM CDT, a severe thunderstorm was located over Lincoln,
moving east at 25 mph. Golf ball sized hail has been reported with
this storm.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Lincoln, Beverly, Barnard and Westfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
3922 9793
TIME...MOT...LOC 2330Z 248DEG 20KT 3903 9812
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BUTLER4 follow-up statements
367
WWUS53 KICT 172346
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
646 PM CDT Sat Sep 17 2022
KSC105-180030-
/O.CON.KICT.SV.W.0201.000000T0000Z-220918T0030Z/
Lincoln KS-
646 PM CDT Sat Sep 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN LINCOLN COUNTY...
At 646 PM CDT, a severe thunderstorm was located near Beverly, or
near Lincoln, moving east at 15 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Lincoln, Beverly, Barnard and Westfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
3922 9793
TIME...MOT...LOC 2346Z 254DEG 13KT 3903 9804
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BUTLER103
WWUS53 KICT 180008
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
708 PM CDT Sat Sep 17 2022
KSC105-180030-
/O.CON.KICT.SV.W.0201.000000T0000Z-220918T0030Z/
Lincoln KS-
708 PM CDT Sat Sep 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN LINCOLN COUNTY...
At 707 PM CDT, a severe thunderstorm was located over Beverly, or 10
miles east of Lincoln, moving east at 20 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Lincoln, Beverly, Barnard and Westfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
3922 9793
TIME...MOT...LOC 0007Z 263DEG 17KT 3903 9795
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BUTLER138
WWUS53 KICT 180019
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
719 PM CDT Sat Sep 17 2022
KSC105-180030-
/O.CON.KICT.SV.W.0201.000000T0000Z-220918T0030Z/
Lincoln KS-
719 PM CDT Sat Sep 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN LINCOLN COUNTY...
At 719 PM CDT, a severe thunderstorm was located over Beverly, or 11
miles east of Lincoln, moving east at 10 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lincoln, Beverly, Barnard and Westfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
3922 9793
TIME...MOT...LOC 0019Z 265DEG 10KT 3902 9794
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BUTLER989
WWUS53 KICT 180027
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
727 PM CDT Sat Sep 17 2022
KSC105-180037-
/O.EXP.KICT.SV.W.0201.000000T0000Z-220918T0030Z/
Lincoln KS-
727 PM CDT Sat Sep 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY WILL
EXPIRE AT 730 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail and gusty winds are still
possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.
LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
3922 9793
TIME...MOT...LOC 0027Z 248DEG 20KT 3903 9790
$$
BUTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 4:19 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Sep 17, 4:19 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Wichita KS 419 PM CDT Sat Sep 17 2022 .SHORT TERM...(This evening through Tuesday night) Issued at 414 PM CDT Sat Sep 17 2022 Highlights: 1) Chances for showers and storms this evening 2) Warmer with possible record highs given values near 100 degrees Change: Added precipitation chances further south tonight Scattered showers and thunderstorms are anticipated into the evening. Short term models indicate a few cells will develop but are inconsistently showing what has happened with the afternoon activity. The exact location is uncertain, and possible convection along the dryline with the low level jet could result in precipitation further south than previously anticipated. Thus slight chances have been added across southern Kansas. A strong to severe storm cannot be ruled out; however, the afternoon activity showed the struggle for severe storms in the south. Thus the higher chances for severe storms is off to the north as highlighted in SPC's latest convective outlook. High pressure is anticipated to build in tonight/Sunday and stick around through mid week. The result will be an increase in warm air advection aka a warm up with high temperatures back around the century mark. Given the time of year, records are at stake for all sites. Check out the climate section for more information. Heat indices are calculated to be around 100 degrees. Breezy conditions are anticipated on Sunday with speeds of 15 to 20 mph. .LONG TERM...(Wednesday through Saturday) Issued at 414 PM CDT Sat Sep 17 2022 Highlights: 1) Cooler end to the week 2) Slight chances for showers and storms Wed in NC & SC KS 3) Slight chances for showers and storms early Fri in NC KS There is a subtle feature that will move from the Panhandles into central Kansas on Wednesday. This could result in development of showers during the day in central portions of Kansas. Given the subtlety of this feature, only slight chances are anticipated at this time. Currently expectations are for a cool down on Thursday with high temperatures dropping to the mid 70s in the north to the upper 80s in the south. A trough tracks onshore late Wednesday/Thursday and will move eastward into the Northern Plains later Thursday/Friday. There is a slight chance for showers in north central Kansas. Temperatures are expected to range from the lower 80s to lower 90s with the higher values in the south. This could change depending on the track of the system. Some uncertainties exist in the forecast for the end of the week into next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1233 PM CDT Sat Sep 17 2022 VFR conditions will dominate the region for the most part. There are some light of showers and thunderstorms developing across the region and may affect the KHUT and KICT terminals for a few hours this afternoon. Otherwise, this will not last long and VFR conditions will dominate. The only other issue that may develop this afternoon and into the overnight will be some LLWS at KSLN. This may move into the KHUT as well but kept it out of this cycle as it appears it will remain to the north. Metzger && .CLIMATE... Issued at 414 PM CDT Sat Sep 17 2022 Record temperatures are possible in the coming days (Sunday-Tuesday) with a warm airmass in place. Below is a break down of the forecast and respective record. Mainly the potential will be in the record high category, but there is a possibility for record high low temperatures (warm lows) for a couple of sites on Tuesday. Chanute is approaching its latest 100 degree or greater temperature reading which occurred on September 20th in 1954. Sunday (9/18): Record highs Chanute - Forecast:98 Record: 99 in 1931 Russell - Forecast:101 Record: 100 in 1954 Salina - Forecast:100 Record: 102 in 1931 Wichita - Forecast:99 Record: 100 in 1997 Monday (9/19): Record highs Chanute - Forecast:101 Record: 100 in 1954 Russell - Forecast:98 Record: 100 in 2017 Salina - Forecast:98 Record: 99 in 1931 Tuesday (9/20): Record highs Chanute - Forecast: 102 Record: 101 in 1954 Russell - Forecast:100 Record: 96 in 2016 Salina - Forecast:100 Record: 97 in 1935 Wichita - Forecast:99 Record: 99 in 1980 Record high low (warm low) temperatures Russell - Forecast:71 Record: 92 in 1970 Salina - Forecast:74 Record: 75 in 1948 && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 72 98 72 99 / 10 0 0 0 Hutchinson 72 99 71 99 / 20 0 0 0 Newton 72 97 72 98 / 20 0 0 0 ElDorado 72 97 71 98 / 20 0 0 0 Winfield-KWLD 72 98 71 100 / 10 0 0 0 Russell 69 100 68 100 / 10 0 0 0 Great Bend 70 99 68 98 / 10 0 0 0 Salina 72 99 71 100 / 20 0 0 0 McPherson 72 98 71 98 / 20 0 0 0 Coffeyville 73 98 72 100 / 10 0 0 0 Chanute 72 98 73 100 / 10 10 0 0 Iola 72 97 72 99 / 20 10 0 0 Parsons-KPPF 73 98 73 100 / 10 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...VJP LONG TERM...VJP AVIATION...ELM CLIMATE...VJP
Hazardous weather outlook, Sep 17, 5:33 PM CDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 533 PM CDT Sat Sep 17 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-182245- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 533 PM CDT Sat Sep 17 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Evening into Tonight Thunderstorms cannot be ruled out this evening. There could be a few strong to severe storms with ping pong ball sized hail and wind gusts to 65 mph. The best threat for severe weather will be across north central and northeast Kansas. .DAYS TWO THROUGH SEVEN...Sunday through Friday Temperatures and associated heat indices are expected to return to near 100 degrees from Sunday to Wednesday. Given dry conditions and breezy winds, there is a brief window of very high grassland fire danger on Sunday afternoon for Kingman County. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Sep 17, 1:19 PM CDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
119 PM CDT Sat Sep 17 2022
KSZ083-171845-
Sedgwick KS-
119 PM CDT Sat Sep 17 2022
...A strong thunderstorm will impact portions of central Sedgwick
County through 145 PM CDT...
At 119 PM CDT, Doppler radar was tracking a strong thunderstorm near
Garden Plain, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita, Goddard, Maize, Cheney, Colwich, Garden Plain, Downtown
Wichita, Andale, Bentley, Viola, West Wichita, Eisenhower National
Airport and Lake Afton.
This includes the following highways...
Interstate 135 between Mile Markers 2 and 7.
Interstate 35 between Mile Markers 46 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3761 9780 3791 9753 3765 9726 3747 9766
3747 9767
TIME...MOT...LOC 1819Z 233DEG 24KT 3759 9767
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
METZGERSpecial weather statement, Sep 17, 1:35 PM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Wichita KS
135 PM CDT Sat Sep 17 2022
KSZ052-053-171900-
Marion KS-Chase KS-
135 PM CDT Sat Sep 17 2022
...A strong thunderstorm will impact portions of northwestern Chase
and east central Marion Counties through 200 PM CDT...
At 135 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Burdick, or 13 miles northeast of Marion, moving
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hymer and Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3851 9640 3833 9681 3848 9694 3852 9688
3852 9641
TIME...MOT...LOC 1835Z 233DEG 23KT 3846 9680
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
METZGERSpecial weather statement, Sep 17, 2:02 PM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Wichita KS
202 PM CDT Sat Sep 17 2022
KSZ053-171930-
Chase KS-
202 PM CDT Sat Sep 17 2022
...A strong thunderstorm will impact portions of northern Chase
County through 230 PM CDT...
At 202 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Strong City, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cottonwood Falls, Strong City, Elmdale, Hymer, Tallgrass Prairie and
Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3843 9636 3827 9684 3835 9684 3835 9682
3842 9682 3851 9680 3852 9678 3852 9635
TIME...MOT...LOC 1902Z 233DEG 23KT 3848 9666
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
METZGERSpecial weather statement, Sep 17, 2:29 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Wichita KS
229 PM CDT Sat Sep 17 2022
KSZ053-172000-
Chase KS-
229 PM CDT Sat Sep 17 2022
...A strong thunderstorm will impact portions of northern Chase
County through 300 PM CDT...
At 229 PM CDT, Doppler radar was tracking a strong thunderstorm near
Strong City, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cottonwood Falls, Strong City, Elmdale, Hymer, Tallgrass Prairie and
Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3848 9635 3842 9636 3829 9664 3852 9680
3852 9636
TIME...MOT...LOC 1929Z 233DEG 23KT 3847 9653
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
METZGERLocal storm report, Sep 17, 2:58 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
258 PM CDT SAT SEP 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 9 N SAFFORDVILLE 38.52N 96.43W
09/17/2022 E0.88 INCH CHASE KS PUBLIC
KVOE RELAYED A REPORT OF NICKEL SIZED HAIL
AT LAKE KAHOLA.
&&Special weather statement, Sep 17, 6:06 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
606 PM CDT Sat Sep 17 2022
KSZ033-172330-
Lincoln KS-
606 PM CDT Sat Sep 17 2022
...A strong thunderstorm will impact portions of eastern Lincoln
County through 630 PM CDT...
At 606 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lincoln, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lincoln, Beverly, Barnard and Westfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.
&&
LAT...LON 3890 9793 3892 9821 3906 9834 3922 9809
3922 9793
TIME...MOT...LOC 2306Z 235DEG 37KT 3904 9819
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BUTLERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 4:11 AM CDT | Special Weather Statement | ICT | Lincoln | 34 min |
| Sep 17, 4:46 AM CDT | Special Weather Statement | ICT | Lincoln | 44 min |
| Sep 17, 1:19 PM CDT | Special Weather Statement | ICT | Sedgwick | 26 min |
| Sep 17, 1:35 PM CDT | Special Weather Statement | ICT | Chase | 25 min |
| Sep 17, 2:02 PM CDT | Special Weather Statement | ICT | Chase | 28 min |
| Sep 17, 2:29 PM CDT | Special Weather Statement | ICT | Chase | 31 min |
| Sep 17, 2:35 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 42 min |
| Sep 17, 6:06 PM CDT | Special Weather Statement | ICT | Lincoln | 24 min |
| Sep 17, 6:24 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 66 min |
| Sep 17, 6:51 PM CDT | Special Weather Statement | ICT | Barton | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.